If you need an accessible version of this item please contact JSTOR User Support

Abelian Subgroups of Finite p-Groups

Susan Claire Dancs
Transactions of the American Mathematical Society
Vol. 169 (Jul., 1972), pp. 489-493
DOI: 10.2307/1996255
Stable URL: http://www.jstor.org/stable/1996255
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Abelian Subgroups of Finite p-Groups
Preview not available

Abstract

Information is obtained about the order of maximal abelian subgroups of central powers and crown products of finite p-groups. This is used to construct groups with "small" maximal abelian subgroups.

Page Thumbnails

  • Thumbnail: Page 
489
    489
  • Thumbnail: Page 
490
    490
  • Thumbnail: Page 
491
    491
  • Thumbnail: Page 
492
    492
  • Thumbnail: Page 
493
    493